# SDR DALA2016082406194

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,249 hours, 28,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL FUSELAGE CUT OUT, LOWER DOOR JAMB PAN HAS NUMEROUS AREAS OF CORROSION THAT IS AROUND THE AFT CAM LATCH FITTING AND LOWER AFT STOP ASSY TO THE FWD LOWER AFT STOP AND FWD CAM LATCH FITTINGS INCLUDING SPLICES.  AROUND BARREL NUTS, AND THE 2 LOWER ANGLES, AFT ANGLE IS BENT AND CRACKED.  AFT CARGO DOOR JAMB PAN WAS FOUND TO BE CRACKED AND CORRODED BEYOND LIMITS.  ORIGINAL T=.050" REMAINING T=.000".  THE OUT OF LIMITS PAN WAS REPLACED FROM THE AFT CARGO DOOR CUTOUT IAW SRM 53-20-15, REPAIR 7, THE SPLICE, 1 EA THAT WAS FOUND CORRODED SHOWED 100 PERCENT MATERIAL LOSS.  THE NEW FWD DOOR JAMB SPLICE WAS FABRICATED IAW DWG J060228.  IT WAS THEN ALODINED, PRIMED, AND PAINTED IAW AMM 51-10-00-370-803.  THE NEW SPLICE WAS INSTALLED IAW SRM 51-41-02 & 51-41-05, ALSO ORNRC 70486-0100-0218 AND 70486-0100-0201.
